I was recently on Citalopram 20 mg and went a week on 10mg and then went cold turkey and now i have so many side effects i just want it to go away!
I am dizzy all the time my legs keep me awake at night and my emotions are off the scale right now! i cant afford the medication any more and have none and now i dont know what to do??? Can anyone help me????
How long were you on citalopram? If you have been on it awhile, why would your doctor have you come off of it so fast? Quitting SSRIs like this causes much more problems than it is worth in my opinion. Have you expressed your concerns with your doctor?
citalopram is only $4 for a 30 day supply at the pharmacy i work at. is that too much? if the cost of the med is the only reason you're going off it...i'd check around for prices. but if you're uninsured i know doctor visits aren't always cheap. still...a friend of mine see's one thats only like $30 out of pocket with no insurance and you would think being cheap they wouldn't have the best docotrs...but she's very happy with her doc. i would try to look into all your options if cost is the only issue. i know cost really is a big issue for a lot of people...but sometimes you can find a way around it.
well i was on the citalopram a couple years ago for about a year or so and it was only 10mg then i went off it felt some what better and then recently i developed all this anxiety and problems. restless leg syndrom (syndrome), anxiety, insomnia cuz my brain wont shut off, it keeps thinking when i dont want it to, drives me crazy! so i went to a doctor and she put me on ciprolex and that was not good for me didnt work so i went on the 20mg of citalopram and i was doing great, feeling better, life seemed to be doing good for me and so i decided myself to go off the medication and so i gradually decreased my dose to 10mg for 2 weeks and then now im off it completely and now the dizzy spells are killing me its all day every day and the restless leg thing and the emotional outbursts are brutal! i havent been able to get to a doctor cuz she is busy and i dont want to go back on them i want to be med free cuz i hate taking pills so i am just wondering how long the spells are gonna last the rest i can deal with but the dizzyness is unbearable!
Look, everyone's withdrawals are different, so we can't tell you how long or even if it will stop. That's why you taper carefully. All you can do now is go back on it at the last dose at which you felt fine and taper more slowly, or endure it until it ends and hope it does without you becoming conditioned to some new problem. For most people, it does end after a couple weeks, but for a lot, it's much worse. Let's hope you have an easier time as you go on. Try taking a healthy dose of fish oil, it might help with some of the symptoms, and get plenty of exercise and sleep. You can also try a benzo for just as long as you need it, and then quit as soon as the withdrawal stops. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.